MathSciNet Relay Station
MathSciNet bibliographic data
MR2449949 20E18 (20E42 20F05)
Ershov, Mikhail Golod-Shafarevich groups with property $(T)$ and Kac-Moody groups. Duke Math. J. 145 (2008), no. 2, 309–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement